3 doctors weighed in:
Is it normal to feel nausea after a CT scan?
3 doctors weighed in

Dr. Garry Choy
Radiology
2 doctors agree
In brief: Not uncommon...
It is not uncommon, particularly if intravenous contrast or oral contrast was administered.
However, if the feeling happens every time intravenous contrast (used for ct scans commonly) was administered, then an allergic or adverse reaction may be occurring.

In brief: Not uncommon...
It is not uncommon, particularly if intravenous contrast or oral contrast was administered.
However, if the feeling happens every time intravenous contrast (used for ct scans commonly) was administered, then an allergic or adverse reaction may be occurring.
Dr. Garry Choy
Dr. Garry Choy
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors